Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the multiplicative structure of topological Hochschild homology

Morten Brun, Zbigniew Fiedorowicz and Rainer M Vogt

Algebraic & Geometric Topology 7 (2007) 1633–1650
Bibliography
1 C Balteanu, Z Fiedorowicz, R Schwänzl, R Vogt, Iterated monoidal categories, Adv. Math. 176 (2003) 277 MR1982884
2 M Basterra, M Mandell, The multiplication on $MU$ and $BP$, to appear
3 C Berger, Combinatorial models for real configuration spaces and $E_n$–operads, from: "Operads: Proceedings of Renaissance Conferences (Hartford, CT/Luminy, 1995)" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 37 MR1436916
4 J M Boardman, R M Vogt, Homotopy-everything $H$–spaces, Bull. Amer. Math. Soc. 74 (1968) 1117 MR0236922
5 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
6 J M Boardman, R M Vogt, Tensor products of theories, application to infinite loop spaces, J. Pure Appl. Algebra 14 (1979) 117 MR524181
7 A Dold, Die Homotopieerweiterungseigenschaft $(=\mathrm{HEP})$ ist eine lokale Eigenschaft, Invent. Math. 6 (1968) 185 MR0246292
8 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
9 Z Fiedorowicz, Constructions of $E_n$ Operads, from: "Proceedings of the Workshop on Operads" (1999) 34
10 M Kontsevich, Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1999) 35 MR1718044
11 M Kontsevich, Y Soibelman, Deformations of algebras over operads and the Deligne conjecture, from: "Conférence Moshé Flato 1999, Vol. I (Dijon)", Math. Phys. Stud. 21, Kluwer Acad. Publ. (2000) 255 MR1805894
12 J Lillig, A union theorem for cofibrations, Arch. Math. $($Basel$)$ 24 (1973) 410 MR0334193
13 J McClure, R Schwänzl, R Vogt, $\mathrm{THH}(R)\cong R\otimes S^1$ for $E_{\infty}$ ring spectra, J. Pure Appl. Algebra 121 (1997) 137 MR1473888
14 J E McClure, J H Smith, A solution of Deligne's Hochschild cohomology conjecture, from: "Recent progress in homotopy theory (Baltimore, MD, 2000)", Contemp. Math. 293, Amer. Math. Soc. (2002) 153 MR1890736
15 D E Tamarkin, Another proof of M. Kontsevich formality theorem arXiv:math.QA/9803025
16 D E Tamarkin, Formality of chain operad of little discs, Lett. Math. Phys. 66 (2003) 65 MR2064592
17 R M Vogt, Convenient categories of topological spaces for homotopy theory, Arch. Math. $($Basel$)$ 22 (1971) 545 MR0300277
18 R M Vogt, Cofibrant operads and universal $E_{\infty}$ operads, Topology Appl. 133 (2003) 69 MR1996461
19 A A Voronov, Homotopy Gerstenhaber algebras, from: "Conférence Moshé Flato 1999, Vol. II (Dijon)", Math. Phys. Stud. 22, Kluwer Acad. Publ. (2000) 307 MR1805923